PATIENT INFORMATION LEAFLET
Ibuprofen (arginine) Vir 600 mg powder for oral solution EFG
Read this leaflet carefully before you start taking this medicine because it contains important information for you.
Ibuprofeno (arginina) Vir belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs).
This medicine is indicated for the treatment of fever, the treatment of mild to moderate pain including migraine, the treatment of arthritis (inflammation of the joints, including those of the hands and feet, leading to swelling and pain), juvenile rheumatoid arthritis, osteoarthritis (a chronic disorder that causes cartilage damage), ankylosing spondylitis (inflammation affecting the joints of the spine), non-rheumatic inflammation, and primary dysmenorrhea (painful menstruation).
Do not take Ibuprofeno (arginina)vir
Warnings and precautions:
Inform your doctor
It is essential to use the smallest dose that relieves or controls pain and not to take this medication for longer than necessary to control your symptoms.
Infections
Ibuprofeno (arginina) Vir may mask the signs of an infection, such as fever and pain. Consequently, it may delay the appropriate treatment of the infection, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to chickenpox. If you take this medication while having an infection and the infection symptoms persist or worsen, consult a doctor without delay.
Skin reactions
Precautions in elderly patients
Elderly patients have a higher frequency of adverse reactions to NSAIDs, especially gastrointestinal bleeding and perforation, which can be fatal.
Cardiovascular precautions
NSAIDs, such as ibuprofen, may be associated with a small increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or treatment duration.
You should inform your doctor or pharmacist before taking Ibuprofeno (arginina) Vir if:
you have heart problems, including heart failure, angina (chest pain), or have had a heart attack, coronary artery bypass surgery, peripheral artery disease, or any type of stroke (including a "mini-stroke" or transient ischemic attack "TIA").
you have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or are a smoker.
Aspirin and other NSAIDs may cause fluid retention, especially in patients with heart failure and/or high blood pressure.
Respiratory problems
Ibuprofen should be used with caution in patients who have or have had asthma, bronchial asthma, or allergic diseases, as it may cause bronchospasm, urticaria, or angioedema in these patients.
Children and adolescents
There is a risk of kidney failure in dehydrated children and adolescents.
Precautions during pregnancy and in fertile women
It may cause kidney and heart problems in your fetus. It may affect your predisposition and that of your baby to bleed and delay or prolong labor more than expected. Do not take ibuprofen during the first 6 months of pregnancy unless it is clearly necessary and as indicated by your doctor. If you need treatment during this period or while trying to become pregnant, you should take the minimum dose for the shortest time possible. From week 20 of pregnancy, ibuprofen may cause kidney problems in your fetus if taken for more than a few days, which may result in low amniotic fluid levels (oligohydramnios) or constriction of a blood vessel (ductus arteriosus) in your baby's heart. If you need treatment for a period longer than a few days, your doctor may recommend additional monitoring.
For fertile women, it is essential to consider that ibuprofen-type medications have been associated with a decrease in the ability to conceive.
Interference with diagnostic tests
Inform your doctor if you are taking this medication, as it may alter the results of diagnostic tests, including blood, urine, skin tests using allergens, etc.
Use of ibuprofen with other medications
Inform your doctor or pharmacist if you are using or have recently used any other medication, including those purchased without a prescription.
Ibuprofeno (arginina) Vir may affect or be affected by other medications. For example:
Other medications may also affect or be affected by Ibuprofeno (arginina) Vir treatment. Therefore, always consult your doctor or pharmacist before using Ibuprofeno (arginina) Vir with other medications.
Taking Ibuprofeno (arginina) Vir with food, drinks, and alcohol
You can take it with or without food.Generally, it is recommended to take it before meals to reduce the likelihood of stomach discomfort. Consuming alcohol during treatment may increase the risk of gastrointestinal adverse reactions.
Pregnancy, breastfeeding, and fertility
Consult your doctor or pharmacist before using any medication.
Do not take ibuprofen during pregnancy, especially during the third trimester (see section on precautions during pregnancy and in fertile women).
Minimal amounts of ibuprofen and its degradation products are excreted in breast milk. As no undesirable effects have been reported in the infant, it is usually not necessary to discontinue breastfeeding during short-term use at recommended doses.
Therefore, if you become pregnant or are breastfeeding, consult your doctor.
Driving and operating machinery
If you experience dizziness, vertigo, visual disturbances, or other symptoms while taking this medication, you should not drive or operate hazardous machinery. If you only take a single dose or use it for a short period, you do not need to take special precautions.
Ibuprofeno (arginina) Vir contains aspartame and saccharose
This medication contains aspartame as an excipient. Individuals with phenylketonuria should note that each sachet contains 16.8 mg of phenylalanine.
Each sachet of Ibuprofeno (arginina) Vir contains saccharose. If your doctor has indicated that you have an intolerance to certain sugars, consult with them before taking this medication.
Follow exactly the administration instructions of this medication as indicated by your doctor. Consult your doctor or pharmacist if you have any doubts.
Your doctor will indicate the duration of treatment with Ibuprofen. Do not discontinue treatment beforehand, as this will not yield the expected results. Similarly, do not use this medication for a longer period than indicated by your doctor.
The effective dose should be used for the shortest time necessary to alleviate symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see section 2).
Adults:
The recommended average dose is 1 tablet (600 mg of ibuprofen) every 12 hours. In rheumatoid arthritis, higher doses may be required, but in any case, it is recommended not to exceed a daily dose of 2,400 mg of ibuprofen (4 tablets), taking into account that the lower dose considered effective should be administered.
Senior patients:
In these patients, the dosage should be established by the doctor, as it is possible that a reduction in the usual dose may be necessary.
Patients with kidney and/or liver diseases:
If you have a kidney and/or liver disease, your doctor may prescribe a lower dose than usual. If so, take the exact dose prescribed by your doctor.
Use in children and adolescents:
This medication is not recommended for use in children or adolescents under 14 years old, as the ibuprofen dose contained is not suitable for the recommended dosage in these patients.
Adolescents over 14 years old will follow adult dosage recommendations, but the maximum daily recommended dose in these patients is 1600 mg.
This medication is administered orally. Dissolve the contents of a tablet in half a glass of water and shake.
If gastrointestinal discomfort is detected after taking the medication, it will be administered with milk or during meals.
If you take more Ibuprofen (arginina) Vir than you should
If you have taken more ibuprofen than you should or if a child has accidentally ingested the medication, consult a doctor immediately or go to the nearest hospital to inform yourself about the risk and ask for advice on the measures to be taken or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested. It is recommended to bring the packaging and the medication leaflet to the healthcare professional.
The symptoms of overdose may include nausea, stomach pain, vomiting (which may contain blood), gastrointestinal bleeding (see also section 4), diarrhea, headache, ringing in the ears, confusion, and involuntary eye movement. It may also cause agitation, drowsiness, disorientation, or coma. Occasionally, patients develop seizures. At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness, and dizziness have been reported. Blood in the urine, low potassium levels in the blood, chills, and breathing problems may also occur. Additionally, the prothrombin time/INR may be prolonged, probably due to interference with the actions of circulating clotting factors. Acute renal failure and liver damage may occur. It is possible to exacerbate asthma in asthmatics. Furthermore, hypotension and respiratory disturbances may occur.
If a severe intoxication has occurred, the doctor will take the necessary measures.
In case of ingestion of significant amounts, activated charcoal should be administered. Gastric emptying will be considered if significant amounts have been ingested and within 60 minutes of ingestion.
If you forget to take Ibuprofen (arginina) Vir
Do not take a double dose to compensate for the missed doses.
If you forget to take your dose, take it as soon as you remember. However, if the time for the next dose is near, skip the missed dose and take the next dose at your usual time.
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications, Ibuprofeno (arginina) Vir may cause side effects, although not everyone will experience them.
The observed side effects are described below according to their frequency of presentation:
Very common (may affect more than 1 in 10 patients), Common (may affect up to 1 in 10 patients), Uncommon (may affect up to 1 in 100 patients), Rare (may affect up to 1 in 1,000 patients), Very rare (may affect up to 1 in 10,000 patients),Unknown frequency (cannot be estimated from available data).
The following side effects have been observed.
Infections and infestations
Very rare: Exacerbation of inflammation related to infection (e.g., development of necrotizing fasciitis), coinciding with the use of nonsteroidal anti-inflammatory drugs*
Nota: If signs of infection or worsening occur during treatment with ibuprofen, it is recommended to see a doctor immediately, if necessary, to initiate anti-infective/antibiotic therapy.
Gastrointestinal disorders
The most common side effects that occur with medications like ibuprofen are gastrointestinal: peptic ulcers, digestive bleeding, perforations (in some cases fatal), especially in elderly patients. Also, gastrointestinal discomfort such as heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation, and mild gastrointestinal bleeding that may cause anemia in exceptional cases. Uncommon peptic ulcers, potentially with bleeding and perforation, oral ulcers, exacerbation of colitis and Crohn's disease, gastritis.
Other side effects are: Uncommon: mucosal inflammation of the mouth with ulcer formation. Rare: esophagitis, esophageal stricture (esophageal stenosis), exacerbation of intestinal diverticulitis disease, unspecified hemorrhagic colitis (gastroenteritis that presents with bloody diarrhea). Very rare: esophagitis, pancreatitis,intestinal stenosis.
Cardiac and vascular disorders
Medications like ibuprofen may be associated with a moderate increase in the risk of suffering a heart attack (“myocardial infarction”) or stroke.
Also, edema (fluid retention), hypertension, and heart failure have been observed in association with treatments with ibuprofen-type medications.
Chest pain, which may be a sign of a potentially severe allergic reaction called Kounis syndrome.
Dermatological and subcutaneous tissue disorders
Other side effects are:
Common: skin rash. Uncommon: skin redness, itching, or swelling, purpura (purple patches on the skin).
Very rare: hair loss, erythema multiforme (skin lesion), light-sensitive skin reactions, inflammation of skin blood vessels. Exceptionally, severe skin infections and soft tissue complications may occur during chickenpox.
Unknown frequency: Generalized, red, scaly rash, with skin protuberances and blisters, located mainly in skin folds, trunk, and upper limbs, accompanied by fever at the beginning of treatment (acute generalized pustular psoriasis),skin becomes sensitive to light.Stop taking Ibuprofeno (arginina) Vir if you experience these symptoms and seek immediate medical attention. See section 2.
Immune system disorders
Uncommon: hypersensitivity reactions with skin rash and pruritus, as well as asthma attacks (possibly accompanied by hypotension). Very rare: severe hypersensitivity reactions (these may be characterized by facial, tongue, and laryngeal swelling with bronchospasm, dyspnea, tachycardia, and hypotension that may include potentially fatal shock).
Nota: In the event of these symptoms, which may occur with the first use, immediate medical assistance is required.
Nervous system disorders
Common: fatigue or drowsiness, headache, and dizziness or feeling of instability.Uncommon: headache, dizziness.Rare: paresthesia (numbness, tingling, burning, etc. more frequent in hands, feet, arms, or legs). Very rare: aseptic meningitis. In most cases where aseptic meningitis has been reported with ibuprofen, the patient had some form of autoimmune disease (such as systemic lupus erythematosus or other collagen diseases), which was a risk factor.The symptoms of aseptic meningitis observed were neck stiffness, headache, nausea, vomiting, fever, or disorientation.
Psychiatric disorders
Uncommon: insomnia, anxiety, restlessness. Rare: disorientation or confusion, nervousness, irritability. Very rare: psychotic reactions, depression.
Vestibular disorders
Common: vertigo. Uncommon: tinnitus or ringing in the ears. Rare: hearing difficulty.
Eye disorders:
Uncommon: visual disturbances. Rare: abnormal or blurred vision.
Blood and lymphatic system disorders
Rare: thrombocytopenia, leukopenia (decreased white blood cells, which may manifest as frequent infections with fever, chills, or sore throat), anemia (may manifest as difficulty breathing and pale skin), granulocytopenia (a type of white blood cell deficiency that may predispose to infections), pancitopenia (deficiency of red and white blood cells and platelets in the blood), agranulocytosis (severe decrease in granulocytes), aplastic anemia (bone marrow insufficiency to produce different types of cells) or hemolytic anemia (premature destruction of red blood cells). The first symptoms are: fever, sore throat, superficial mouth ulcers, flu-like symptoms, extreme fatigue, nasal and cutaneous bleeding. Very rare: prolonged bleeding time.
Renal and urinary disorders
Very rare: edema (signs that may indicate kidney disease, which sometimes include renal insufficiency); renal tissue damage (papillary necrosis), increased serum uric acid concentration.
Hepatobiliary disorders
Medications like ibuprofen may be associated, in rare cases, with liver damage. Other rare side effectsare: hepatitis (inflammation of the liver), liver function abnormalities, and jaundice (yellowing of the skin and eyes). Very rare: liver dysfunction, liver damage (particularly in long-term treatment), liver insufficiency, acute hepatitis. Unknown frequency: liver insufficiency (severe liver deterioration).
General
Exacerbation of inflammation during infectious processes.
Up to the present, severe allergic reactions have not been reported with ibuprofen, although they cannot be ruled out. The manifestations of this type of reaction may be fever, skin rash, abdominal pain, severe headache, nausea, vomiting, facial, tongue, and throat swelling, respiratory difficulty, asthma, palpitations, hypotension (lower than usual blood pressure) or shock.
A severe skin reaction known as DRESS syndrome may occur. The symptoms of DRESS syndrome include: skin rash, lymph node inflammation, and elevated eosinophils (a type of white blood cell).
If any of the following side effects appear, discontinue treatment and seek immediate medical attention:
- Allergic reactions such as skin rash, facial swelling, chest tightness, or
respiratory difficulty.
- Vomiting blood, or coffee ground-like vomit.
- Blood in stool or diarrhea with blood.
- Severe stomach pain.
- Important blisters or peeling of the skin.
- Severe headache or persistent headache.
- Yellowing of the skin (jaundice).
- Signs of severe hypersensitivity (allergy) (see above in this same section).
- Swelling of the extremities or accumulation of fluid in the arms or legs.
Reporting of adverse reactions
If you experience any type of adverse reaction, consult your doctor or pharmacist, even if it is a possible adverse reaction that does not appear in this prospectus. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting adverse reactions, you can contribute to providing more information on the safety of this medication.
Keep out of sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging and label. The expiration date is the last day of the month indicated.
No special storage conditions are required. Store in the original packaging to protect from light and moisture.
Medications should not be disposed of through drains or trash.Deposit the containers and medications you no longer need at the SIGRE point of the pharmacy.If in doubt, please ask your pharmacist how to dispose of the containers and medications you no longer need. By doing so, you will help protect the environment.
Composition of Ibuprofen (arginine) Vir The active ingredient is Ibuprofen. Each sachet contains 600 mg of ibuprofen.
Appearance of the product and content of the packaging
Sachets with oral solution granules. It is presented in the form of a white granular substance with a characteristic peppermint odor.
It is presented in packaging of 20 or 40 sachets.
Holder of the marketing authorization
INDUSTRIA QUÍMICA Y FARMACÉUTICA VIR, S.A.
C/Laguna 66-70. Industrial Park URTINSA II
28923 – Alcorcón (Madrid)
Spain
Responsible for manufacturing
Toll Manufacturing Services, S.L.
C/ Aragoneses, 2
28108 – Alcobendas
Madrid
Spain
or
Lamp San Prospero, S.P.A.
Via della Pace 25/A, 41030
San Prospero S/S, Modena, Italy
or
LABORATORIO FCO BIOCENTURY
Km 714 N-II Road
17242 Quart. -Gerona
Spain
Last review date of this leaflet: November 2024
The detailed and updated information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.